# SDR DALA2025120808951

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 86,956 hours, 11,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R DIFFICULT TO DISARM.   REMOVED DEBRIS AND PERFORMED FUNCTION CHK AND LUBRICATION OF DOOR GIRT BAR SLIDER MECHANISM PER A330 AMM 52-22. (1337973)
